Sunday, December 2, 2012

Finasteride - the latest updates



At an international conference recently it was discussed in depth about Finasteride and the possible sexual side effects resulting. It was again concluded that Finasteride is a safe medication and side effects were mainly dose dependent and went away completely upon ceasing the medication. It's been noted that recent media reports on the severity and incidence of side-effects have been extremely overstated and that Finasteride remains the best option for treating male pattern balding.
In my care, side effects are very uncommon and a minimal, intermittent dose of the medication is all that is required to give long term stability of hair loss in most thinning men.

2 comments:

  1. Anonymous8:59 PM

    Thanks for finally talking about > "Finasteride - the latest updates" < Loved it!
    Review my webpage - hemorrhoid dx

    ReplyDelete
  2. Anonymous1:17 AM

    Hi! This is my 1st comment here so I just wanted to give a quick shout
    out and say I genuinely enjoy reading your articles. Can you
    recommend any other blogs/websites/forums that deal with the same topics?

    Thanks for your time!

    Feel free to surf to my web-site ... http://provacylreview.org

    ReplyDelete